# SDR SIMA20130731001

- Difficulty date: July 31, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 34,516 hours, 32,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009120
- Part serial: CLE100611E
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S  FLASHLIGHT BASE IS CRACKED.  R & R CAPTAIN'S FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS CHECKED GOOD.
